If you need an accessible version of this item please contact JSTOR User Support

On Abstract Closed Surfaces of Negative Curvature

Monroe H. Martin
American Journal of Mathematics
Vol. 55, No. 1 (1933), pp. 654-660
DOI: 10.2307/2371158
Stable URL: http://www.jstor.org/stable/2371158
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Abstract Closed Surfaces of Negative Curvature
Preview not available

Page Thumbnails

  • Thumbnail: Page 
654
    654
  • Thumbnail: Page 
655
    655
  • Thumbnail: Page 
656
    656
  • Thumbnail: Page 
657
    657
  • Thumbnail: Page 
658
    658
  • Thumbnail: Page 
659
    659
  • Thumbnail: Page 
660
    660